# SDR UIEA2021032900731

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 77,180 hours, 8,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Part serial: NSN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DR VCC TERMINAL STATION FLOOR EMERGENCY LIGHT FOUND BROKE R2 DR VCC TERMINAL STATION FLOOR EMERGENCY LIGHT REPLACED AND OP TEST CARRIED OUT RESULT NORMAL IAW AMM 33-51-10.
